Skip to content
My WebMD Sign In, Sign Up
Includes Expert Content
blood coming out of penis head following injection
avatar
Anon_44375 posted:
My husband tonight injected himself with trimex. He had a lot of blood coming out of the penis head. Not at the injection site. It took over 20 minutes for the blood to stop. What caused this?
Reply
 
avatar
Sheldon Marks, MD responded:
He probably injected too deep into the urethra. It should heal fine with time. Expect some more blood on and off during ht healing phase. If he has problems he needs to see his urologist.
 
avatar
floridamenshealthcenter replied to Sheldon Marks, MD's response:
For any and all information please take a look at our site and live chat with our experts. http://www.floridamenshealth.com


Helpful Tips

Erectile Dysfunction Cure FOCUS Tip #1
Your mind controls your sexual programs. Hold your right arm out to the side. Now see if you can do this without first imagining it. Weak ... More
Was this Helpful?
1 of 1 found this helpful

Expert Blog

The Male Room - Sheldon Marks, MD

Dr. Sheldon Marks shares advice and information on men's health issues, from prostate problems to hair loss, as well as fitness and nutrition...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.